Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 91, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 3, 2022, 12:26 PM CDT for Saint Charles County, Saint Louis County, Missouri. It took effect at Jun 3, 2022, 1:00 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2022, 12:26 PM CDT (17:26 UTC)
- In effect from
- Jun 3, 2022, 1:00 PM CDT
- Expired
- Jun 5, 2022, 7:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
The radar
The St Louis radar (KLSX), 25 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at St. Charles (SCLM7). The gauge peaked at 25.27 ft at Jun 3, 2022, 9:00 PM CDT.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
830
WGUS43 KLSX 031726
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1226 PM CDT Fri Jun 3 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Missouri River at St. Charles.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-050530-
/O.NEW.KLSX.FL.W.0091.220603T1800Z-220605T1200Z/
/SCLM7.1.ER.220603T1800Z.220604T0000Z.220604T0600Z.NO/
1226 PM CDT Fri Jun 3 2022
...FLOOD WARNING IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until Sunday morning.
* IMPACTS...At 25.0 feet, The right bank downstream overflows,
flooding agricultural bottomland. Near this stage, Missouri Route
H at Island Road will be closed in both directions.
* ADDITIONAL DETAILS...
- At 12:00 PM CDT Friday the stage was 24.9 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 25.2 feet this evening. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
St. Charles 25.0 24.9 24.6 21.4 18.8 17.7 17.5
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
Pfahler2 follow-up statements
302
WGUS83 KLSX 040122
FLSLSX
Flood Statement
National Weather Service St Louis MO
822 PM CDT Fri Jun 3 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at St. Charles.
Missouri River near Chamois.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-051330-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-220605T1330Z/
/SCLM7.1.ER.220603T1825Z.220604T0000Z.220604T0730Z.NO/
822 PM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until Sunday morning.
* IMPACTS...At 25.0 feet, The right bank downstream overflows,
flooding agricultural bottomland. Near this stage, Missouri Route
H at Island Road will be closed in both directions.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Friday the stage was 25.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Friday was 25.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 17.9 feet
Wednesday evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
St. Charles 25.0 25.3 24.7 22.0 19.6 18.3 17.9
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC027-151-051330-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-220605T2230Z/
/CMSM7.1.ER.220602T1708Z.220603T1200Z.220604T1030Z.NO/
822 PM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Sunday afternoon.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Friday the stage was 18.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM CDT Friday was 18.5 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 9.5 feet Wednesday
evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
Chamois 17.0 18.5 16.8 13.0 10.4 9.5 9.4
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC073-139-051330-
/O.EXT.KLSX.FL.W.0087.000000T0000Z-220605T1520Z/
/HRNM7.1.ER.220602T1823Z.220603T1345Z.220604T0920Z.NO/
822 PM CDT Fri Jun 3 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until late Sunday morning.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Friday the stage was 22.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Friday was 23.0 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 12.9 feet Friday
evening.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Missouri River
Hermann 21.0 22.3 20.6 16.8 14.4 13.7 13.6
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Byrd110
WGUS83 KLSX 041329
FLSLSX
Flood Statement
National Weather Service St Louis MO
829 AM CDT Sat Jun 4 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...Illinois...
Missouri River at St. Charles.
Missouri River near Chamois.
Missouri River at Hermann.
Mississippi River at Louisiana.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC183-189-041430-
/O.CAN.KLSX.FL.W.0091.000000T0000Z-220604T1329Z/
/SCLM7.1.ER.220603T1825Z.220604T0200Z.220604T0930Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River at St. Charles.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Saturday the stage was 24.7 feet.
- Forecast...The river is expected to fall to 17.9 feet
Wednesday evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Missouri River
St. Charles 25.0 24.7 22.0 19.6 18.3 17.9 MSG
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC027-151-041430-
/O.CAN.KLSX.FL.W.0088.000000T0000Z-220604T1329Z/
/CMSM7.1.ER.220602T1708Z.220603T1200Z.220604T0656Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River near Chamois.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Saturday the stage was 16.6 feet.
- Forecast...The river is expected to fall to 9.5 feet
Wednesday evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Missouri River
Chamois 17.0 16.6 13.0 10.4 9.5 9.4 MSG
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC073-139-041430-
/O.CAN.KLSX.FL.W.0087.000000T0000Z-220604T1329Z/
/HRNM7.1.ER.220602T1823Z.220603T1345Z.220604T1011Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River at Hermann.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Saturday the stage was 20.7 feet.
- Forecast...The river is expected to fall to 12.9 feet Friday
evening.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Missouri River
Hermann 21.0 20.7 16.8 14.4 13.7 13.6 13.6
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
ILC149-MOC163-041430-
/O.CAN.KLSX.FL.W.0081.000000T0000Z-220604T1329Z/
/LUSM7.1.ER.220601T1745Z.220602T0830Z.220604T1800Z.NO/
829 AM CDT Sat Jun 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mississippi River at Louisiana.
* ADDITIONAL DETAILS...
- At 8:00 AM CDT Saturday the stage was 14.9 feet.
- Forecast...The river is expected to rise to a crest of 15.0
feet this afternoon.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sun Mon Tue Wed Thu
Mississippi River
Louisiana 15.0 14.9 14.7 14.3 14.0 13.7 13.4
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
KDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 3, 11:49 AM CDT, 37 minutes earlier.
Area forecast discussion, Jun 3, 11:49 AM CDT, 37 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1149 AM CDT Fri Jun 3 2022 .SHORT TERM... (Through Late Saturday Afternoon) Issued at 201 AM CDT Fri Jun 3 2022 Upper air pattern features a ridge over western North America and a trough over Hudson Bay/Canada. The flow in the southern stream is much less amplified, and with time it will further flatten out across the southern half of the US by early next week. Northwest flow aloft across the middle of the country results in surface high pressure across our area today and tomorrow. This will bring pleasant weather with plenty of sunshine, low humidity, light winds, and temperatures warming into the low 80s in the afternoons and dropping into the 50s overnight. While surface high pressure exists near our area, the return flow will bring moisture back across the western Plains today and even more so tomorrow. Expect any thunderstorm activity to be confined well to our west today, with the axis of instability associated with that moisture spreading a bit further east on Saturday. However, models are in pretty good agreement on still keeping that instability to our west across Oklahoma, Kansas, and up into Nebraska. As a result, precipitation chances for our area on Saturday are pretty low. Kimble .LONG TERM... (Saturday Night through Thursday) Issued at 201 AM CDT Fri Jun 3 2022 Low level moisture return continues across the Plains beneath increasingly flat/zonal flow aloft. Subtle shortwave troughs within the zonal flow will contribute to daily thunderstorm chances across the Plains. While our area does see a gradual increase in moisture, the axis of greatest instability remains to our west over the Plains. We start to see thunderstorm chances enter our area on Sunday, but the focus of the activity will be to our west where the better instability exists, as well as along the developing frontal boundary to our north. Anything that develops or moves into our area should be relatively weak with the lower instability available and relatively weak flow aloft preventing storm organization. The best chance for showers and thunderstorms in our area will be Sunday night into Monday as a more substantial shortwave trough sends low pressure east along the front to our north, and eventually shoves the front south through our area. We finally get into that axis of greatest moisture and instability ahead of the front with a period of showers and thunderstorms likely. The timing of the front pushing through our area will be a factor in determining how much surface based instability we will have access to, and whether strong to severe thunderstorms will be a threat. The front eventually becomes stationary and/or washes out Tuesday into Wednesday. As with prior forecasts, there is still some uncertainty on where this boundary and the resulting corridor for daily shower and thunderstorm chances will line up. Odds currently favor this setting up to our south, but there's still enough uncertainty that we'll have to keep chances for showers and thunderstorms in the forecast. It doesn't look like a total washout, but a chance for a round or two of showers and storms sometime from Tuesday to Wednesday. On Thursday a shift toward northwest flow aloft will support a drier forecast. Kimble && .AVIATION... (For the 18z TAFs through 18z Saturday Afternoon) Issued at 1148 AM CDT Fri Jun 3 2022 VFR flight conditions will continue under a surface high and light and variable winds. River valley fog is possible tonight at KJEF and KSUS, but with low confidence in occurrence and intensity, have chosen to leave out of the TAFs for now. MRM && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 3, 2:54 AM CDT, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 254 AM CDT Fri Jun 3 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-040800- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 254 AM CDT Fri Jun 3 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms beginning on Sunday and continuing through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Kimble
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 11:14 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 69 hr |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.